Characterization and Uniqueness of Gibbs Processes by Means of Kirkwood-Salsburg Equations

Poghosyan S, Zessin HN (2021)
Lobachevskii Journal of Mathematics 42(10): 2427-2436.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Abstract / Bemerkung
Using an idea of Minlos we characterize Gibbs processes by the property that a modified correlation function satisfies the first Kirkwood-Salsburg equation. The same idea used in a different context then yields a criterion for uniqueness of Gibbs processes in terms of the full Kirkwood-Salsburg equations. The results are illustrated by interacting hard-core cluster processes.
Stichworte
Gibbs process; uniqueness; Kirkwood-Salsburg equations
Erscheinungsjahr
2021
Zeitschriftentitel
Lobachevskii Journal of Mathematics
Band
42
Ausgabe
10
Seite(n)
2427-2436
ISSN
1995-0802
eISSN
1818-9962
Page URI
https://pub.uni-bielefeld.de/record/2958900

Zitieren

Poghosyan S, Zessin HN. Characterization and Uniqueness of Gibbs Processes by Means of Kirkwood-Salsburg Equations. Lobachevskii Journal of Mathematics. 2021;42(10):2427-2436.
Poghosyan, S., & Zessin, H. N. (2021). Characterization and Uniqueness of Gibbs Processes by Means of Kirkwood-Salsburg Equations. Lobachevskii Journal of Mathematics, 42(10), 2427-2436. https://doi.org/10.1134/S199508022110019X
Poghosyan, S., and Zessin, H. N. (2021). Characterization and Uniqueness of Gibbs Processes by Means of Kirkwood-Salsburg Equations. Lobachevskii Journal of Mathematics 42, 2427-2436.
Poghosyan, S., & Zessin, H.N., 2021. Characterization and Uniqueness of Gibbs Processes by Means of Kirkwood-Salsburg Equations. Lobachevskii Journal of Mathematics, 42(10), p 2427-2436.
S. Poghosyan and H.N. Zessin, “Characterization and Uniqueness of Gibbs Processes by Means of Kirkwood-Salsburg Equations”, Lobachevskii Journal of Mathematics, vol. 42, 2021, pp. 2427-2436.
Poghosyan, S., Zessin, H.N.: Characterization and Uniqueness of Gibbs Processes by Means of Kirkwood-Salsburg Equations. Lobachevskii Journal of Mathematics. 42, 2427-2436 (2021).
Poghosyan, S., and Zessin, Hans Norbert. “Characterization and Uniqueness of Gibbs Processes by Means of Kirkwood-Salsburg Equations”. Lobachevskii Journal of Mathematics 42.10 (2021): 2427-2436.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar